# SDR SWAA2023020989320

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221BF AT FWD WET AREA 2022-708713<[01] REPLACED FLOOR PANEL 221BF AT FWD WET AREA IAW B737-700-AMM 53-21-00-400-801 PREVIOUS COMPLETED WITH TTG8Q00G7U15;[02] REPLACED FLOOR PANEL 221BF AT FWD WET AREA IAW B737-700-AMM 53-21-00-400-801 PREVIOUS COMPLETED WITH TTG8Q00G7U15
